# SDR FDEA202307211266

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26270
- Aircraft time: 47,633 hours, 21,173 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113N380089H
- Part serial: 000495
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H WING O/B AFT FLAP LOWER SKIN APPROX. MID POINT HAS A REPAIR THAT IS NOT ON THE   AGING MAJOR REPAIR LIST. VISUALLY INSPECTED REPAIR IAW ATTACHMENT "B" OF EO F-5100-7-5001. REPAIR APPEARS TO BE   IN COMPLIANCE IAW SRM 57-53-01-2R REP # 1. CATEGORY "A" REPAIR. CLASSIFIED AS A MAJOR   REPAIR IAW GMM 6-2-100.    "FOR RECORDS PURPOSE ONLY"
